Über die Automorphismengruppe von \(X_0(N)\). (German) Zbl 0336.14002


14G05 Rational points
11F99 Discontinuous groups and automorphic forms
14H99 Curves in algebraic geometry
Full Text: DOI EuDML


[1] Atkin, A.O.L., Lehner, J.: Hecke operators on ?0(m). Math. Ann.185, 134-160 (1970) · doi:10.1007/BF01359701
[2] Birch, B., Kuyk, W. (ed.): Modular functions of one variable IV. Lecture Notes in Mathematics 476. Berlin, Heidelberg, New York: Springer 1975 · Zbl 0315.14014
[3] Deligne, P., Rapoport, M.: Les schémas de modules de courbes elliptiques. Modular functions of one variable II, pp. 143-316. Lecture Notes in Mathematics 349. Berlin, Heidelberg, New York: Springer 1973
[4] Kubert, D.: Universal bounds on the torsion of elliptic curves. Proc. London Math. Soc.33, 193-237 (1976) · Zbl 0331.14010 · doi:10.1112/plms/s3-33.2.193
[5] Lehner, J., Newman, M.: Weierstrass points of ?0(n). Ann. of Math.79, 360-368 (1964) · Zbl 0124.29203 · doi:10.2307/1970550
[6] Mazur, B.: Modular curves and the Eisenstein ideal. (Erscheint in den Publ. Math. de l’I.H.E.S.) · Zbl 0394.14008
[7] Mazur, B.: Courbes elliptiques et symboles modulaires. Séminaire Bourbaki, no. 414 (juin 1972). Lecture Notes in Mathematics 317. Berlin, Heidelberg, New York: Springer 1973
[8] Mazur,B ., Serre, J.-P.: Points rationnels des courbes modulairesX 0(N). Séminaire Bourbaki, no. 469 (juin 1975)
[9] Mazur, B., Swinnerton-Dyer, H.P.F.: Arithmetic of Weil curves. Invent. Math.25, 1-61 (1974) · Zbl 0281.14016 · doi:10.1007/BF01389997
[10] Mazur, B., Vélu, J.: Courbes de Weil de conducteur 26. C.R. Acad. Sci. Paris275, Série A, 743-745 (1972)
[11] Ogg, A.: Modular forms and Dirichlet series. New York: Benjamin 1969 · Zbl 0191.38101
[12] Ogg, A.: Rational points on certain elliptic modular curves. Proc. Sympos. Pure Math., Vol. 24. Providence: Amer. Math. Soc. 1973; pp. 221-231 · Zbl 0273.14008
[13] Ogg, A.: Hyperelliptic modular curves. Bull. Soc. Math. France102, 449-462 (1974) · Zbl 0314.10018
[14] Ogg, A.: Diophantine equations and modular forms. Bull. Amer. Math. Soc.81, 14-27 (1975) · Zbl 0316.14012 · doi:10.1090/S0002-9904-1975-13623-8
[15] Ogg, A.: Automorphismes de courbes modulaires. Séminaire Delange-Pisot-Poitou, 16e année (1974-1975), no. 7, 8p
[16] Ribet, K.: Endomorphisms of semi-stable abelian varieties over number fields. Ann. of Math.101, 555-562 (1975) · Zbl 0305.14016 · doi:10.2307/1970941
[17] Shimura, G.: Introduction to the arithmetic theory of automorphic functions. Publ. Math. Soc. Japan, No. 11, Tokyo-Princeton, 1971 · Zbl 0221.10029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.